MathSciNet Relay Station
MathSciNet bibliographic data
MR2111792 35K20 (35J25 46E35)
Kim, Kyeong-Hun; Krylov, N. V. On the Sobolev space theory of parabolic and elliptic equations in $C^1$ domains. SIAM J. Math. Anal. 36 (2004), no. 2, 618–642.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement